# SDR CALA2022062001531

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821900
- Condition: Corroded
- Location: Str 42r/ Fr 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 42R HAS CORROSION FWD AND AFT FR 62. GENERATED BY V077960 ON HAECO LCQ NR 9290744/26744 REMOVED AND REPLACED STRINGER 42R AFT CARGO FR 60 TO FR 64 IAW A 320 SRM 51-72-11-911-001. ACMP BY MECH V080280 INSP BY V061629
